Article Talk: Cancer Side Effects That Nobody Discusses

Started by bpshand, October 18, 2017
3 replies for this topic
bpshand

Member
558 Posts
Posted on
October 18, 2017
Neuropathy is my worst chemo side effect. I hadn't heard the balance thing before but I have noticed that if I close my eyes sometimes I start to lose it. I had attributed to poor nerve feedback from my feet and lower legs but maybe it's more than that.
Report

Page 1 of 1 1

Bren

Member
0 Replies
Posted on
October 18, 2017
For me it's been Neuropathy, but 4 weeks after I finished chemo, my front teeth got loose and now I hav elost one and the other is about to fall out.
Report
Sallyegg

Member
0 Replies
Posted on
October 19, 2017
I had 4 root canals the 10 months prior to my diagnosis. After my diagnosis my husband stated that he thought those root canals & my fatigue were most likely signs that cancer was growing in my body. I had discounted it since I had a normal mammogram in Aug & felt a lump in Dec & 2 of those root canals were at the beginning of the year. Hearing this from someone else makes me think he was probably right. So far my teeth have held up post chemo but I also bite through a lot of mouth guards.
Report
Cali

Member
0 Replies
Posted on
October 21, 2017
Well I have a specialist who isn't big on admitting side effects. Everything is referred to the Primary who does pay attention to side effects. Every specialist, other than cancer, I've seen for issues has targeted the medication used for CML as the cause. Edema, neuropathy, pleural effusion and more. I now have neuropathy in my legs and feet. I had edema in my feet, abdomen and chest until the dosage was dropped. My teeth have been falling apart since I started taking Sprycel. Never had good teeth but even my dentist noticed the rapidity of decay and has been so frustrated trying to save teeth. For me now implants are the only hope. The sprycel works certainly but the damage done elsewhere is wide. The low dose is still a test and I may have to go back up a bit. Doctors need to pay more attention to side effects and I mean these so called specialists who refuse to deal with them now. It is not fair to dump it all on Primary doctors. Since TKIs came into being doctors have just enjoyed the fact that they save lives and that is great but they decided to ignore any other problems caused by the drugs and in the end ignoring these side effects can cause problems that in the end will kill the patient. Most of the side effects were uncomfortable but quite a few are dangerous and the newer meds carry even worse side effects. It isn't much good to save lives if in the end the life is lost to something the drug caused.
Report

Page 1 of 1 1

You must log in to use this feature, please click here to login.
×

Sign In

Not a member? Sign up now!